# SDR SWAA060670

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 19,714 hours, 11,081 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 161A71181
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MLG WALKING BEAM UPPER STRUT ATTACH PIN PITTED.  REMOVED AND REPLACED ATTACH PIN PER MM.
